# SDR JR2R20160601348

- Difficulty date: June 1, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N425NV
- Make and model: Doug MD 83
- Aircraft serial: 49438
- Aircraft time: 55,753 hours, 42,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 5912285509
- Condition: Cracked
- Location: Bs 930-942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN WINDOW FRAME, FWD UPPER CORNER CRACKED AT RT SIDE FS 936.  R & R WINDOW FRAME AT RT FS 936 IAW SRM 51-10-4, 51-30-2 & 51-30-5.
